AMS eContent Search Results
Matches for: msc=(65.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] K. J. Aström. Recursive formulas for the evaluation of certain complex integrals.. Quart. Appl. Math. 28 (1970) 283-288. MR 272155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Yudell L. Luke. Further approximations for elliptic integrals . Math. Comp. 24 (1970) 191-198. MR 0258243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henry E. Fettis. A new method for computing toroidal harmonics . Math. Comp. 24 (1970) 667-670. MR 0273786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. S. Kölbig. Complex zeros of an incomplete Riemann zeta function and of the incomplete gamma function . Math. Comp. 24 (1970) 679-696. MR 0273787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. J. Cody and K. E. Hillstrom. Chebyshev approximations for the Coulomb phase shift . Math. Comp. 24 (1970) 671-677. MR 0273785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Berkowitz and F. J. Garner. The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients . Math. Comp. 24 (1970) 537-545. MR 0273784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. W. Ng and C. J. Devine. On the computation of Debye functions of integer orders . Math. Comp. 24 (1970) 405-407. MR 0272160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Alan Cochran and Judith N. Hoffspiegel. Numerical techniques for finding $\nu $-zeros of Hankel functions . Math. Comp. 24 (1970) 413-422. MR 0272157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward W. Ng, C. J. Devine and R. F. Tooper. Chebyshev polynomial expansion of Bose-Einstein functions of orders $1$ to $10$ . Math. Comp. 23 (1969) 639-643. MR 0247739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. J. Cody. Rational Chebyshev approximations for the error function . Math. Comp. 23 (1969) 631-637. MR 0247736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. M. Steen, G. D. Byrne and E. M. Gelbard. Gaussian quadratures for the integrals $\sb{0}\sp{\infty }\,{\rm exp}(-x\sp{2})f(x)dx$ and $\sb{0}\sp{b}\,{\rm exp}(-x\sp{2})f(x)dx$ . Math. Comp. 23 (1969) 661-671. MR 0247744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter Gautschi. On the condition of a matrix arising in the numerical inversion of the Laplace transform . Math. Comp. 23 (1969) 109-118. MR 0239729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. L. Gray, R. W. Thompson and G. V. McWilliams. A new approximation for the chi-square integral . Math. Comp. 23 (1969) 85-89. MR 0238470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Blanch and D. S. Clemm. The double points of Mathieu's differential equation . Math. Comp. 23 (1969) 97-108. MR 0239727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. W. Ninham and J. N. Lyness. Further asymptotic expansions for the error functional . Math. Comp. 23 (1969) 71-83. MR 0242351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Van de Vel. On the series expansion method for computing incomplete elliptic integrals of the first and second kinds . Math. Comp. 23 (1969) 61-69. MR 0239732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. J. Cody and Henry C. Thacher. Chebyshev approximations for the exponential integral ${\rm Ei}(x)$ . Math. Comp. 23 (1969) 289-303. MR 0242349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard L. Lewis. On finite integrals involving trigonometric, Bessel, and Legendre functions . Math. Comp. 23 (1969) 259-273. MR 0242350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. E. Amos. On computation of the bivariate normal distribution . Math. Comp. 23 (1969) 655-659. MR 0247733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Spira. Calculation of Dirichlet $L$-functions . Math. Comp. 23 (1969) 489-497. MR 0247742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tauno Metsänkylä. Calculation of the first factor of the class number of the cyclotomic field . Math. Comp. 23 (1969) 533-537. MR 0247738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. E. Amos and W. G. Bulgren. On the computation of a bivariate $t$-distribution . Math. Comp. 23 (1969) 319-333. MR 0242348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Van E. Wood. Efficient calculation of Clausen's integral . Math. Comp. 22 (1968) 883-884. MR 0239733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anthony Strecok. On the calculation of the inverse of the error function . Math. Comp. 22 (1968) 144-158. MR 0223070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Chiarella and A. Reichel. On the evaluation of integrals related to the error function . Math. Comp. 22 (1968) 137-143. MR 0223068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yudell L. Luke. Approximations for elliptic integrals . Math. Comp. 22 (1968) 627-634. MR 0226825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John W. Wrench. Concerning two series for the gamma function . Math. Comp. 22 (1968) 617-626. MR 0237078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. L. Gray and T. A. Atchison. The generalized $G$-transform . Math. Comp. 22 (1968) 595-605. MR 0229368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Oscar L. Fleckner. A method for the computation of the Fresnel integrals and related functions . Math. Comp. 22 (1968) 635-640. MR 0226824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. J. Cody and Henry C. Thacher. Rational Chebyshev approximations for the exponential integral $E\sb{1}\,(x)$ . Math. Comp. 22 (1968) 641-649. MR 0226823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3